# SDR 2000ZZZX320

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLASS 2 SKIN REPAIR AT RT STA 996, L28R AND L29R.  REPAIRED EXISTING CLASS 2 SKIN REPAIR AT RIGHT STA 996, L28R AND L29R TO A CLASS 1 REPAIR PER EIA ECRA 941-53-051-2.
